Details

Title

Combined small subgroups and side-channel attack on elliptic curves with cofactor divisible by 2m

Journal title

International Journal of Electronics and Telecommunications

Yearbook

2019

Volume

vol. 65

Issue

No 2

Authors

Keywords

Small subgroups attack ; side-channel attack ; alternative models of elliptic curves

Divisions of PAS

Nauki Techniczne

Coverage

203–209

Publisher

Polish Academy of Sciences Committee of Electronics and Telecommunications

Date

2019.06.13

Type

Artykuły / Articles

Identifier

DOI: 10.24425/ijet.2019.126302 ; eISSN 2300-1933 (since 2013) ; ISSN 2081-8491 (until 2012)

Source

International Journal of Electronics and Telecommunications; 2019; vol. 65; No 2; 203–209

Open Access Policy

International Journal of Electronics and Telecommunications is an open access journal with all content available with no charge in full text version.


The journal content is available under the Creative Commons Attribution 4.0 International License (CC BY 4.0) https://creativecommons.org/licenses/by/4.0/.


×